MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER

SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number 10135936
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The physician has stated today that during a procedure that required transeptal puncture they tried to use 2 eco catheters but non-of them worked and they finally proceeded the tx puncture only with fluoroscopy.No patient consequences was surgery delayed due to the reported event? yes, if yes, number of minutes: 12, was procedure successfully completed? yes, were fragments generated? no, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no, is the patient part of a clinical study unknown, (b)(4) device property of none, device in possession of none, (b)(4) device property of none, device in possession of none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
N/a.

Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376641
Report Number3023245-2026-00019
Device Sequence Number14687958
Product Code OBJ
UDI-Device Identifier04056869001029
UDI-Public04056869001029
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10135936
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown